# SDR DL72S954585

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MISSING AND SHEARED RIVETS AT STRINGER NR 29R AT FS 1176.  ALSO, FOUND STRINGER CORRODED.  REPAIRED BY REPLACING SECTION OF STRINGER PER SRM 53-10-03 PG 3.
